# SDR USAA920081293

- Difficulty date: July 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - TIE CLIP CRACKED AT 867 S-4L.  REPLACED THE CLIP AT BS 867 S-4L IAW B737 SRM 51-10-02 AND SRM 51-40-02.  (S)
